dcsimg
Article: New species of polychaete worms from the Atlantic Ocean, with a revision of the Dorvilleidae
FAQ

Title

New species of polychaete worms from the Atlantic Ocean, with a revision of the Dorvilleidae

By

Pettibone, Marian H.

Type

Article

Date of Publication

1961

Original Publication

Proceedings of the Biological Society of Washington

Volume

74

Pages

167--185

Contributed by

BioStor

Language

English

Published by

Washington, Biological Society of Washington,

Identifiers

BioStor: https://biostor.org/reference/83126

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS